# SDR DALA2023121110109

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55069
- Aircraft time: 7,693 hours, 3,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED WORKCARD 5352-01038-01A FOUND CRACK IN INSPECTION OF LONGERON PART# 53-1111-501 LF SIDE OF A/C. FRAME P/N ON A/C NOT EFFECTIVE REF AMDS 5352-01038-07A STEP #7 REQUIRES P/N C0239311-001 WIP 014043 REMOVED & REPLACED LONGERON ASSY PER AMDS 5337-01038-07B NEEDS PANEL TO BE SEALED. 718912 WIP SEALED PANELS AS REQUIRED PER AMDS 5352-01038-07A. (LP# 0102312)
